On some seminormed sequence spaces defined by a modulus function
Kragujevac Journal of Mathematics, Tome 29 (2006) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper we define the space $BV_{\sigma }łeft( p,f,q,s\right) $ on a seminormed complex linear space, by using modulus function. We give various properties and some inclusion relations on this space. Furthermore, we construct the sequence space $BV_{\sigma }łeft( p,f^{k},q,s\right)$ and we give properties and some inclusion relations on this space.
@article{KJM_2006_29_1_a11,
author = {Yavuz Altin and Hifsi Altinok and Rifat \c{C}olak},
title = {On some seminormed sequence spaces defined by a modulus function},
journal = {Kragujevac Journal of Mathematics},
pages = {121 - 132},
year = {2006},
volume = {29},
number = {1},
zbl = {1121.46006},
url = {http://geodesic.mathdoc.fr/item/KJM_2006_29_1_a11/}
}
Yavuz Altin; Hifsi Altinok; Rifat Çolak. On some seminormed sequence spaces defined by a modulus function. Kragujevac Journal of Mathematics, Tome 29 (2006) no. 1. http://geodesic.mathdoc.fr/item/KJM_2006_29_1_a11/